MathSciNet Relay Station
MathSciNet bibliographic data
MR2176029 (2007a:57029) 57R17 (53D35)
Allday, Christopher; Oprea, John A c-symplectic free $S\sp 1$-manifold with contractible orbits and ${\rm cat}=\frac12$ DIM. Proc. Amer. Math. Soc. 134 (2006), no. 2, 599–604 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement